Some unsolved problems
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 159-164.
@incollection{MSMF_1971__25__159_0,
     author = {Narkiewicz, W.},
     title = {Some unsolved problems},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {159--164},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     doi = {10.24033/msmf.48},
     mrnumber = {57 #5943},
     zbl = {0217.03102},
     url = {http://www.numdam.org/articles/10.24033/msmf.48/}
}
TY  - CHAP
AU  - Narkiewicz, W.
TI  - Some unsolved problems
BT  - Colloque de théorie des nombres (Bordeaux, 1969)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1971
SP  - 159
EP  - 164
IS  - 25
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.48/
DO  - 10.24033/msmf.48
ID  - MSMF_1971__25__159_0
ER  - 
%0 Book Section
%A Narkiewicz, W.
%T Some unsolved problems
%B Colloque de théorie des nombres (Bordeaux, 1969)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1971
%P 159-164
%N 25
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/msmf.48/
%R 10.24033/msmf.48
%F MSMF_1971__25__159_0
Narkiewicz, W. Some unsolved problems, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 159-164. doi : 10.24033/msmf.48. http://www.numdam.org/articles/10.24033/msmf.48/

[1] L. Carlitz. - A characterization of algebraic number fields with class number two, Proc. Amer. Math. Soc. 11 (1960), 391-392. | MR | Zbl

[2] L. Claborn. - Specified relations in the ideal group, Mich. Math. J. 15 (1968) 249-255. | MR | Zbl

[3] E. Fogels. - Zur Arithmetik quadratischer Zahlenkörper, Wiss. Abh. Univ. Riga, Abt. 1, (1943), 23-47. | MR | Zbl

[4] W. Narkiewicz. - On algebraic number fields with nonunique factorization, Coll. Math. 12 (1964), 59-67. | MR | Zbl

[5] W. Narkiewicz. - II, ibid. 15 (1966), 49-58. | MR | Zbl

[6] W. Narkiewicz. - On polynomial transformations, Acta Arithmetica 7 (1962), 241-249, 8(1962), 11-19. | Zbl

[7] W. Narkiewicz. - On a class of arithmetical convolutions, Coll. Math. 10 (1963), 81-94. | MR | Zbl

[8] W. Narkiewicz. - On natural numbers having unique factorization in a quadratic number field, Arta Arithm. 12 (1966), I-22. | MR | Zbl

[9] W. Narkiewicz. - II, ibid. 13 (1967) 123-129. | MR

[10] W. Narkiewicz. - A note on factorizations in quadratic fields, ibid. 15, (1968) 19-22. | EuDML | MR | Zbl

[11] W. Narkiewicz. - On distribution of values of multiplicative functions in residue classes, ibid. 12 (1967), 269-279. | EuDML | MR | Zbl

[12] W. Narkiewicz. - Factorization of natural numbers in some quadratic number fields, Coll. Math. 16 (1967), 257-268. | EuDML | MR | Zbl

[13] J.E. Olson. - A combinatorial problem on finite abelian groups, J. Numb. Th. 1 (1969), 8-10. | MR | Zbl

[14] P. Rémond. - Étude asymptotique de certaines partitions dans certains semi-groupes, Ann. Scient. Éc. Norm. Sup. 83 (1966), 343-410. | EuDML | Numdam | MR | Zbl

Cited by Sources: